• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

High Hairline at 16

H

HappyDays16

member
Hey, my hair line has been slightly high since birth as I presumably took my mothers hairline. My dad started balding in his late 20s, and is now completely bald at 40. I am currently on sertraline and have been since I was 9, which I’ve read has some hair loss side effects. I’m not sure out of these three on what my situation is:
A) I’m balding due to standard balding and need treatment
B) I’m balding due to sertraline
C) I just have a naturally high hairline, no balding yet

any help would be great. Thank you
 

Attachments

Bigmac

Bigmac

Administrator
Staff member
I would say you have a naturally high hairline that you confirmed yourself. It does not look as though you are suffering from any hair loss. Even with your hair pulled up, it does not look bad and I don`t think anyone would take any notice or presume you were receding.

The drug you are on has quite a few possible side effects. Right now I don`t think you need to add hair loss to your list of things to worry about. Maybe take a picture every 6 months to compare. If in a few years you can see a difference you could consult with your GP about hair loss medications such as Finasteride.
For now, try to stop worrying and enjoy your youth.
 
H

HappyDays16

member
I would say you have a naturally high hairline that you confirmed yourself. It does not look as though you are suffering from any hair loss. Even with your hair pulled up, it does not look bad and I don`t think anyone would take any notice or presume you were receding.

The drug you are on has quite a few possible side effects. Right now I don`t think you need to add hair loss to your list of things to worry about. Maybe take a picture every 6 months to compare. If in a few years you can see a difference you could consult with your GP about hair loss medications such as Finasteride.
For now, try to stop worrying and enjoy your youth.
Alright thank you, I’m just hoping it’s natural right now as I’ve accepted it
 
Bigmac

Bigmac

Administrator
Staff member
Your left temple has a small gap, maybe the right side is the same. Hair loss is a worry, especially at a young age. You could arrange a consultation with a hair transplant doctor to check your hair for signs of miniaturisation. They can give you their medical opinion.
 
V

Viking

member
Looks ok to me, I've heard Sertraline can cause hairloss for some but I would have thought it would be all over if it happens and not concentrated to just the hairline.
 
Top